# SDR ASAA2014082008982

- Difficulty date: August 20, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 50,620 hours, 28,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654659268
- Condition: Corroded
- Location: Bs 771
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT LBL 8.1, BS 771 HAS CORRODED AT JOGGLE LOCATION.  ACFT GROUNDED,  REPAIRED THE FLOOR SUPPORT IAW EA 400, 53EA 13290.
